# SDR DALA2023070405367

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,762 hours, 8,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 1R DOOR SLIDE DISARM LEVER DOES NOT MOVE FULLY TO THE DISARM POSITION. CORRECTIVE ACTION: FOUND GIRT BAR STICKING. R/R GIRT BAR. (9662886)
